# SDR USAA951076

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1076
- Part time: 71,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND TWO .5 INCH BY .5 INCH CRACKS, FRAME STATION 1076 AT BOTH LONGERON NR 12 ATTACH FITTINGS.  REMOVED DAMAGED SECTION OF BELTFRAME AND INSTALLED FILLER AND DOUBLERS PER SRM 53-03 FIG 34 SHEET 4.  (M)
